(23-05-2014, 07:28 PM)Jordyn Michelle Wrote: Have any of you experienced "brain rewiring" if so, what types of thoughts/habits changed?
There is some difference of opinion about what constitutes 'brain rewiring'. Personally, I believe that your brain was wired with a female identity before birth and can't be rewired. What we often experience by taking PM is the effect of the estrogen mimic miroestrol found in PM filling the estrogen receptor sites in that part of the brain that, given a chance, expresses certain inborn female behaviors and emotions.
But, even more important than that, is the consequential lowering of your testosterone which at normal male levels produces much of the anxiety, aggressiveness, impatience and other aspects of your mental state that you find uncomfortable, even unbearable (we call it gender dysphoria -- GD). It is this reduction in mental discomfort that you experience within 2 or 3 weeks of starting PM, depending on the dosage, which is a strong indication that you do have a cross gender identity to some degree. If taking PM worsens your mental state, it usually means that you are not transgender. More likely your desire to cross dress is a sexual fetish (not that there's anything wrong with that).
Please ramp up your dosage of PM slowly to give your body a chance to adapt. Too much, too fast could cause side effects like headache, nausea, diarrhea, intestinal gas, testicular pain, back pain.... If you experience any of these symptoms, just back off the dosage for awhile.
Good luck, Jordyn.